MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI622
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, several electrodes had migrated out of the cochlea after being accidentally pulled during incision closure in a previous revision surgery.An electrode reinsertion procedure was attempted on august 26, 2026; however, the tip of the electrode array was found to be folded over in the cochlea.Subsequently, the device was explanted and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
Nucleus CI622 Cochlear Implant with Slim Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50837313
Report Number6000034-2026-03316
Device Sequence Number10263444
Product Code MCM
UDI-Device Identifier09321502036573
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/21/2026
Report Date (Section F) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI622
Device Catalogue NumberP783829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/26/2026
Event Location Hospital
Date Report to Manufacturer08/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA09/21/2026